Research Repository

Grüss type inequalities for complex functions defined on unit circle with applications for unitary operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Grüss type inequalities for complex functions defined on unit circle with applications for unitary operators in Hilbert spaces. Revista Colombiana de Matematicas, 49 (1). 77 - 94. ISSN 0034-7426

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Grüss inequality; Riemann-Stieltjes integral
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 29 Sep 2016 03:56
Last Modified: 20 Aug 2019 00:09
URI: http://vuir.vu.edu.au/id/eprint/31656
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar